# SDR DALA2020050802373

- Difficulty date: May 4, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N857DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31968
- Aircraft time: 14,126 hours, 5,135 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Metering Valve
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORETED AFTER PUSHBACK NOSE WHEEL STEERING TURN TO THE LEFT IT WAS DIFFICULT AND WAS LIMITED COULD NOT TURN WHEEL TO THE RIGHT WE STOPPED MAINTENANCE COULD NOT DO A QUICK REPAIR AND WE WERE TOWED INTO THE GATE. MAINTENANCE FOUND NOSE STEERING METERING VALVE BAD AND REPLACED. SYSTEM OPERATION IS NORMAL.
